Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe anxiety and weight loss?

18 y.o. Male, symptoms include severe anxiety, weight loss (15-20 lbs), poor po H2O intake. Has seen PCP. Meds like Wellbutrin,Zoloft have had no affect. Buspar severely increased agitation after 1 dose - stopped Immediately. Anything physical exacerbating anxiety? No suicidal ideations, but stress/ anxiety snowballing.
Wed, 26 Jul 2017
Report Abuse
General & Family Physician 's  Response
Hello,
Thank you for trusting HealthcareMagic

With the symptoms of anxiety and weight loss, it is important to check thyroid function.
Increased thyroid hormone levels(hyperthyroidism) can cause anxiety and weight loss.
Please be advised to check thyroid function test.
Continue welbutrin and Zoloft as prescribed. It will take 6-8 weeks of treatment for these medications to show results.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes severe anxiety and weight loss?

Hello, Thank you for trusting HealthcareMagic With the symptoms of anxiety and weight loss, it is important to check thyroid function. Increased thyroid hormone levels(hyperthyroidism) can cause anxiety and weight loss. Please be advised to check thyroid function test. Continue welbutrin and Zoloft as prescribed. It will take 6-8 weeks of treatment for these medications to show results. Hope this answers your question Please address further questions here Regards Dr.Lekshmi